Items where Author is "Malmendier, Andreas"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Malmendier, Andreas and Shaska, Tony (2019) From hyperelliptic to superelliptic curves. Albanian Journal of Mathematics, 13 (1). pp. 107-200. ISSN 1930-1235

Clingher, Adrian and Malmendier, Andreas and Shaska, Tanush (2018) Configurations of 6 lines and string dualities. Mathematics.

This list was generated on Sun Jun 13 05:36:22 2021 UTC.